# SDR A6WA2016110744551

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,256 hours, 30,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35289
- Condition: Corroded
- Location: Bs 615-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT FROM BS 559+80 - 621 AT LBL 10 CORRODED. REPAIRED THE FLOOR SUPPORT.
